Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i4.70
pages 72-82

On Determination of the Right-Hand Side of the Linear Equation of Elastic Plate Vibrations

Hamlet Farman ogly Guliyev
Baku State University (Azerbaijan)
Khayala Idris kyzy Seyfullayeva
Sumgait State University, Sumgait (Azerbaijan)

ABSTRAKT

The inverse problem of determining the right-hand side of the linear equation of elastic plate vibrations is considered. The problem is reduced to the problem of optimal control, the differentiability of the functional is studied, necessary and sufficient optimality conditions are obtained.


Articles with similar content:

On Determination of Edge Functions for Equation of Oscillations of Rectangular Membrane
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Vusala Nazim kyzy Nasibzade
Optimal System Control Described by a Pseudohyperbolic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 9
Ivan V. Sergienko, Vasiliy S. Deineka
Optimal Sets of Practical Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Constructing Maximal Sets of Practical Weak Stability of Differential Inclusions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Fedor G. Garashchenko, Vladimir V. Pichkur